# SDR SWIA201232162

- Difficulty date: November 14, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 44,690 hours, 37,363 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Circuit Breaker
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL IN COCKPIT.  (FLT 4568)  REPLACED CIRCUIT BREAKER AND NR 2 PITCH FEEL LINEAR ACTUATOR.   P/N ON DL2428M4  S/N ON 2778  P/N OFF DL2428M4  S/N OFF AE0816
